# SDR REXA2022120102664

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670331993
- Condition: Corroded
- Location: Bs 280 L/Rbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKPT FLOOR PANEL 221ALF, LBL 12 AND RBL 12 SUPPORT ANGLES CRACKED JUST FORWARD OF FS280.00.  REMOVED AND REPLACED SUPPORT ANGLES AT FS280 LBL 12 AND RBL 12 IAW CRJ900 SRM TASKS 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
